katcanny

Members
  • Content count

    68
  • Joined

  • Last visited

Community Reputation

0 Neutral

About katcanny

  • Rank
    Advanced Member
  • Birthday

Profile Information

  • Gender
    Female

Recent Profile Visitors

330 profile views
  1. Thanks Kalamazoo and Macca, its getting really hard for me at the moment I'm about to lose my job because of this stupid illness and possibly my partner. We have been through a lot in our relationship and this has sort of sent us over the edge and trying to look after my 10 year old on a daily basis when I am having a bad week is so hard because I can get so cranky and all I want to do is be back to normal and kick around a footy with him or play cricket with him and at the moment just playing a card game and getting him ready for school is exhausting at the moment I really hate myself and the life I am living and the life I missed out that I should have lived while I had the chance!
  2. Thanks Kim,dancer65 and yogini! I was up from 12:00am with shortness of breath until about 4:00am which was then followed by a cold sweat either going to vomit or faint tachycardia and then felt so shaky and horrible! So by then time it got to 5:45am when my partners alarm goes off I was awake and a mess! My mum took me to ER and they contacted my specialist who said not to keep me in hospital it would make me worst? (Maybe the laying in a hospital bed) and so I was there checked over and sent on my way! I am so over feeling this crap but I did get another appointment with my specialist as soon as next week so that's a bonus! Try and take something positive from this experience! So to reply I don't think I will try midodrine again it didn't make me feel better I was out of it for the four days I had it and I never break out in hives or any rashes ever and it made me so irritable and angry at everyone and everything! Not one that works for me!
  3. Thank for the kind words Kim and Sarah! I haven't had a tilt table test I had the poor mans test done throughout hospital for 5 days consistently. So I haven't had any blood tests like that done? Other than my electrolytes because I am on florinef and I am on the maximum amount. I can handle that med it only gave me side effects for the first dose so I'm glad for that but nothing is doing much for me bp. I went to ER to get checked yesterday for my reaction because I didn't want it to become worst during the night and the doc there even had to look up midodrine and he said I am one of the lucky 1 in 5 people that get the rare side effects! Lucky me! Lol! And then he sent me home! So I am still feeling pretty crappy both physically and emotionally I am worn out so is my partner and mum and son. I need something to help otherwise I am going to lose my job and possibly my partner as this has been a very hard adjustment for us. Is there any home remedies that have worked for people I am willing to try anything and everything at this point!
  4. Update on the midodrine! So after 4 days on this drug was feeling out of it and noticed since I had to buy a blood pressure machine to take notes for my specialist that my blood pressure dropped even more while taking it! This morning I woke up with a rash over my chest, neck and face that look like pimples on a 14 year old girl going through puberty and shortness of breath with dizziness so I didn't take my midodrine this morning and went straight to my gp! He was no help had no idea of this drug and told me to speak to my specialist.. I rang my specialist who I have only met once he said I may have had a reaction and to stop the midodrine for a week and start again! My heart rate was 54-60 just watching tv last night I think I had a bad reaction and I don't want to try it again in a week! Anyone else had similar reaction to this drug? And if so what is the next drug you had to try for low blood pressure?
  5. Thanks Kim, as ive been up and took my meds it is easing slightly, I've had worst headaches so trying to get through not thinking about it too much and I'm due for more panadol in 10 minutes. I'll see my gp tomorrow if it doesn't go away ! my blood pressure drops once the meds have worn off maybe that's why I'm getting the headaches?
  6. So I have had a headache since last night and woke up with it again I'm not sure if it's the midodrine causing it or if I'm just adjusting and have a headache because of it? I am still in bed and I'm not sure if I should take it today or skip it, I'm not sure if I'm allowed to skip it I didn't ask!
  7. Thanks for all the well wishes this support from people who understand is so important and makes this a lot less of a lonely and scary process!
  8. thank you everybody for taking the time to tell me your experiences on this med! I survived my first day.. now on to the second I have woken with a slight headache but my bp was normal I just think I stressed a lot yesterday! Thank you for the tips I will definitely keep taking it and fingers crossed these side effects lessen and I start to benefit from this med! I will keep everyone posted! And please anyone else with any experiences please post I love hearing what members have to say ❤️
  9. Lol midodrine auto correct keeps making me spell it wrong!
  10. So update on the midrodine! I have goosebumps sweating and head tingles feels so weird and a pushing feeling behind one eye but that goes away after about 30 minutes! Can't tell if it's helping my dizziness because it has made me quite tired but I know I can't lay down so I'm sitting upright nearly falling asleep 😂 can't win!
  11. So I am on both now the midrodine and florinef so I have taken my first tablet 30 minutes ago and I just have goosebumps on and off but I get them quite often anyway, so thinking I may just be paranoid a little I hate trying new medication! My scalp is tingly but that is sort of normal for me too!
  12. It is to try and stop my dizziness so I'm guessing that my blood pressure is dropping the more or longer I'm upright they did my bp laying 5 times and then standing 5 times continuously so I'm guessing that's why?
  13. Hello to all the lovely members! Just after some experiences people have had with midrodine? I finally saw my POTS specialist today and he put he straight on it would be even wait the 4 weeks for paperwork to come through I had to travel to go and get it from a special pharmacy. So I am excited and hesitant to try this but I really need something to help with this dizziness! My blood pressure is all over the place down, up, normal lol! It's very frustrating so this is the first try to get at leasty dizziness under control! Any hints or tips no medical advice! For taking this med 😊
  14. Oh and I log my water intake on the app too which is so helpful when drinking nearly 4 litres a day! I tend to forget what bottle I'm up to!!
  15. Hello!😊 I use a Fitbit HR 2 and I find that it calms me down when I am having palpitations and feel like my heart is going crazy usually my heart rate isn't as bad as what I think but I could see how it could give some people anxiety but for myself personally it has helped and it feels like I have some little bit of control when I look at it! It is interesting to see my heart rate peak throughout the day when I am upright and it explains a lot to me when I have worked 5 hours and been in the fat burn zone with a heart rate up to 100 nearly constantly why I am so tired at the end of the day. I am only on fludrocortisone at the moment so I struggle on a daily basis.